# SDR GAIA05015OP

- Difficulty date: March 22, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND COCKPIT EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
